# SDR A6WA201140141

- Difficulty date: February 3, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,650 hours, 16,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 484 HAS CRACKED CLIPS AT RBL 36 INBD REMOVED UNSERVICEABLE CLIPS AT RBL 36 INBD.  DUPLICATED FROM BULK STOCK S6144-14 AND INSTALLED.
